If your swelling lasts longer you should definitely return to your treating physician. It can be swollen from the product or from infection. Please consult an expert for the best results. Best, Dr. Green
Excessive swelling under the eyes after restylane
Filler in the cheek and tear trough can cause excessive and long lasting swelling of the lower lids by restricting lymphatic drainage of the eyelid. The is often seen by the next morning and does not tend to abate. To reduce this, some of the filler needs to be dissolved with hyaluronidase. Infections may also cause significant swelling. You should be evaluated by an expert injector for diagnosis and treatment of this persistant swelling.
Excessive swelling following injection of Restylane
Thank you for sharing your question. You have excessive swelling following injection of Restylane; however, it should resolve within the next week. If you still have significant swelling, see an experienced, board-certified injector to dissolve the product with Hyaluronidase.
Swelling after injections -- reverse with hyaluronidase and do venus legacy
if you are unhappy after 10-14 days then reverse the filler. at this time venus legacy treatments and oral diuretics can help. Please see your physician if you are concerned. Best, Dr. Emer.
Restylane causing eye swelling
Thank you for the Q and photo.
The final result will be apparent in 2 weeks when swelling should subside. At that time, your doctor can determine if it is overfill and consider dissolution with Vitrase.
Hi Liana. Swelling after filler injections is common and can take up to 2 weeks to fully resolve. If there is still considerable swelling after 2 weeks then it is likely that you have been overfilled. At that point you can have the filler dissolved using Hyaluronidase. Hope this helps answer your question.